Authors: Todorčević, Stevo 
Zapletal, Jindrich
Title: On the Alaoglu-Birkhoff equivalence of posets
Journal: Illinois Journal of Mathematics
Volume: 43
Issue: 2
First page: 281
Last page: 290
Issue Date: 1-Jun-1999
Rank: M22
ISSN: 0019-2082
DOI: 10.1215/ijm/1255985215
Abstract: 
We show that under the Proper Forcing Axiom, the Alaoglu-Birkhoff equivalence on separative posets of the first uncountable size roughly coincides with regular embeddability. We also investigate the behavior of the equivalence under the Continuum Hypothesis.
Publisher: University of Illinois at Urbana - Champaign, Department of Mathematics

Show full item record

SCOPUSTM   
Citations

1
checked on Feb 3, 2023

Page view(s)

17
checked on Feb 3, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.